# SDR QXEA0200456

- Difficulty date: March 12, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8201
- Aircraft serial: 516
- Aircraft time: 9,134 hours, 12,910 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: VC1165
- Condition: Misaligned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, E

## Discrepancy

GEG - DURING TAXI NR 2 ENGINE FIRE WARNING SYSTEM ACTIVATED.  STOPPED THE AIRCRAFT, PERFORMED FIRE ON THE GROUND PROCEDURE.  FIRE INDICATION CEASED AFTER ACTIVATING THE FORWARD EXTINGUISHER BOTTLE.  MAINTENANCE INSPECTED AND FOUND THE TAILPIPE CLAMP ON THE ENGINE EXHAUST MISALIGNED.  THE NR 2 NACELLE AND ENGINE WAS INSPECTED AND REPAIRED IAW DHC-8 MAINTENANCE MANUAL, DHC-8 STRUCTURAL REPAIR MANUAL, EA'S 2-54-120, -123, -124, -127, -128, -129, -130, AND 2-54-133.  OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
